# SDR P5CA9600027

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 570-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE INCH CRACK ON LOWER FLANGE, MIDPOINT ON LEFT WING LEADING EDGE BETWEEN STA 570 TO 590.  REPAIRED CRACK PER SRM 57-40-03.
